MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD EDS3 DRAINAGE SYSTEM; CSF DRAIN SYS/CRANIAL ACCESS

INTEGRA LIFESCIENCES MANSFIELD EDS3 DRAINAGE SYSTEM; CSF DRAIN SYS/CRANIAL ACCESS
Model Number 82-1730C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint sample was not returned for evaluation (discarded) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A physician reported that as the patient was trying to remove the catheter on his own, surgeon removed the device but the white tip detached from the catheter.It happened at the level of skin and not inside the ventricle.No patient injury reported.
 
Additional Manufacturer Narrative
Lot number provided; dhr - lot 5473758, conformed to the specifications when released to stock.
 
Event or Problem Description
N/a.

Brand Name
EDS3 DRAINAGE SYSTEM
Common Device Name
CSF DRAIN SYS/CRANIAL ACCESS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13941929
Report Number3013886523-2022-00119
Device Sequence Number6702328
Product Code JXG
UDI-Device Identifier10381780521020
UDI-Public(01)10381780521020(17)240430(10)5473758
Combination Product (Y/N)N
PMA/510(K) Number
K172537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number82-1730C
Device Catalogue Number821730C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date04/19/2022
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown